# SDR AT0600032

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 1221
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHTS ARE ILLUMINATED WITH EMERGENCY LIGHT SWITCH OFF.   REMOVED AND REPLACED OVERWING EMERG LIGHTS PACK REF MM 33-51.  EMERG LIGHTS OPS TEST NORMAL REF 33-51.
